Existence theorems for some elliptic systems.

Dalmasso, Robert

Portugaliae Mathematica (1995)

  • Volume: 52, Issue: 2, page 139-151
  • ISSN: 0032-5155

How to cite


Dalmasso, Robert. "Existence theorems for some elliptic systems.." Portugaliae Mathematica 52.2 (1995): 139-151. <http://eudml.org/doc/47291>.

author = {Dalmasso, Robert},
journal = {Portugaliae Mathematica},
keywords = {regularity at the boundary},
language = {eng},
number = {2},
pages = {139-151},
publisher = {Sociedade Portuguesa de Matematica},
title = {Existence theorems for some elliptic systems.},
url = {http://eudml.org/doc/47291},
volume = {52},
year = {1995},

AU - Dalmasso, Robert
TI - Existence theorems for some elliptic systems.
JO - Portugaliae Mathematica
PY - 1995
PB - Sociedade Portuguesa de Matematica
VL - 52
IS - 2
SP - 139
EP - 151
LA - eng
KW - regularity at the boundary
UR - http://eudml.org/doc/47291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.